# SDR SWAA2022080939702

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 52,920 hours, 31,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR BOTTOM SIGN INOP.  SECURED LIGHT ASSEMBLY CONNECTOR FOR THE RT EMERGENCY EXIT DOOR BOTTOM SIGN IAW AMM 33-51-03-960-802. PERFORMED OPS CHECK AND FOUND NORMAL.
